# SDR ASAA2022031237679

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 2,305 hours, 679 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW #2, COCKPIT WINDOW HEAT INOP. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 30-41-00-810-827 PER FIM FAULT WAS INTERMITTENT.
